# SDR SWAA2016082355063

- Difficulty date: August 22, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 42,947 hours, 25,069 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 6557463
- Condition: Loose
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE GIRT BAR FLOOR ATTACH FITTINGS LOOSE.    SECURED THE FITTINGS IAW AMM.
